Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
You have a few different options here. First, I should say that's always best to not make any med changes without discussing with your own prescribing doctor 1st.
Otherwise, here are some ideas to discuss with the doctor. Although geodon is typically more effective if taken twice a day, if you have insomnia you might want to take the entire dose in the morning. Another option would be lowering the dose; if you are currently on 120mg total, I would cut it back to 80-100mg (you would need 40mg capsules too).
Another question is how long have you been on the meds & is it helping in any way? If you've only been on the meds a short while, as your body adjusts the insomnia may go away. You can also try over the counter benadryl for the insomnia (up to 100mg/night) until you are able to see or talk to your own doctor. Or the doctor could give you a different med for sleeping. I hope this helps; let me know if you need clarification.
_____________________________________________________________________________Please let me know if you need more information. We can continue the dialog until you are satisfied. Once your are happy with the answers don't forget to hit the ACCEPT button & provide expert feedback. Also remember that this is not an official doctor patient relationship and not a substitute for a full live psychiatric evaluation. Thank you for using justanswers.com